# SDR UIEA2018082301783

- Difficulty date: August 23, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,382 hours, 15,455 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP, DUCTING MISSING CLAMP AND DAMAGED. REMOVED AND REPLACED APU SURGE BLEED DUCT AND CLAMPS IAW AMM 49-53-01. OPS CHECK NORMAL.
